# SDR CA140908014

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED AN UNCOMMANDED POWER ROLLBACK AND IFSD OF NR 2 ENGINE ON APPROACH.  UNEVENTFUL SINGLE ENGINE LANDING WAS CARRIED OUT.  THE PILOT ATTEMPTED TO RESTART THE ENGINE ON TAXIING IN TO STAND.  THE START WAS ABORTED DUE TO NO LIGHT OFF. TROUBLESHOOTING ON-GOING.
